BibTeX record journals/iandc/JonesG80

download as .bib file

@article{DBLP:journals/iandc/JonesG80,
  author    = {Leslie Paul Jones and
               Jonathan Goldstine},
  title     = {A Characterization Theorem for Certain Bounded Deterministic Context-Free
               Languages},
  journal   = {Inf. Control.},
  volume    = {47},
  number    = {3},
  pages     = {220--236},
  year      = {1980},
  url       = {https://doi.org/10.1016/S0019-9958(80)90559-8},
  doi       = {10.1016/S0019-9958(80)90559-8},
  timestamp = {Fri, 12 Feb 2021 22:16:53 +0100},
  biburl    = {https://dblp.org/rec/journals/iandc/JonesG80.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics